# SDR MASA99111

- Difficulty date: July 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N173YV
- Make and model: Beech 1900D
- Aircraft serial: UE173
- Engine: Pwa PT6A67D
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

FLT 5906 - PIT-FKL - AFTER TAKEOFF, THE AIRCRAFT EXPERIENCED A FUEL PUMP FAILURE ON THE NR 1 ENGINE.  THE CREW DECLARED AN EMERGENCY, AND RETURNED TO THE FIELD WITHOUT FURTHER INCIDENT.  MAINTENANCE ACTION WAS DEFERRED PER MEL 28-5.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
